# SDR AXSA 991 10/14/16

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N991FX
- Make and model: Cessna 208B
- Aircraft serial: 208B2279
- Aircraft time: 2,208 hours, 2,060 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110077910
- Part serial: 89120700
- Condition: Failed
- Part time: 2,208 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED SMELLING SOMETHING HOT FOLLOWED BY TRANSPONDER NR 1 BECOMING INOPERATIVE. THE PILOT PULLED THE APPROPRIATE CIRCUIT BREAKER AND CONTINUED ON WITH THE NR 2 TRANSPONDER.
